# SDR UIEA2010111300179

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 49,909 hours, 7,995 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2600 S42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, MX FOUND DAMAGE TO THE FUSELAGE SKIN AT BS 2600 BELOW STRINGER 42R, CONSISTING IN A CRACK, MEASURING 0.250 IN. LONG.  THE DAMAGE IS BEYOND THE ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-01, FIG 101 (ALLOWABLE DAMAGE 1).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR IAW THE SRM 53-00-01, FIG 201, REPAIR 7, DVI INSPECTIONS AT EVERY 1,000 FC (FLIGHT CYCLES) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 6,000 FC (FLIGHT CYCLES) AFTER PART 1.)
